I had Selphyl injections done on my face last week. All the swelling went down except that I now have large sagging bags under my eyes (at the top of my cheek bones). The fullness of these have gone down, but not all the way, and is now leaving the skin sagging. Please advise what can be done. Thank you. RAB
Eye bags caused by Selphyl - How can corrections be made?
Doctor Answers (2)
Selphyl and lower lid bags
Selhyl inj. causing bags under the eyes
If it is only a week there is good chance it is just swelling from injection and will subside in another week or so as long as selphyl is not in the eyelid itself. All you can do for now is some cold compresses and wait.
These answers are for educational purposes and should not be relied upon as a substitute for medical advice you may receive from your physician. If you have a medical emergency, please call 911. These answers do not constitute or initiate a patient/doctor relationship.
You might also like...
Ask a Doctor
Get personalized answers from board-certified doctors. For free.